# SDR UALA2009020900412

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 43,079 hours, 5,239 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19HJK AND SEAT 24HJK SEAT EMERGENCY LIGHTS INOP.  REPLACED LIGHT ASSY'S AT 19HJK AND 24HJK.  OPS NORMAL.
